# SDR 2004F00362

- Difficulty date: August 18, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N290PF
- Make and model: Gulstm 690A
- Aircraft serial: 11290
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3600431B
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WINDSHIELD CRACKED VERTICALLY IN LEFT LOWER CORNER TO UPPER LEFT CORNER DURING FLIGHT, OUTER PANE ONLY.  AIRCRAFT WAS DESCENDING ON FINAL FROM 13,000 FEET.  AIRCRAFT DID NOT DEPRESSURIZE AND LANDED WITHOUT INCIDENT.  (M)
